×

Found 35 Documents (Results 1–35)

100
MathJax

Structure-preserving model order reduction of RCL circuit equations. (English) Zbl 1164.94014

Schilders, Wilhelmus H. A. (ed.) et al., Model order reduction: Theory, research aspects and applications. Selected papers based on the presentations at the workshop ‘Model order reduction, coupled problems and optimization’, Leiden, The Netherlands, September 19–23, 2005. Berlin: Springer (ISBN 978-3-540-78840-9/hbk). Mathematics in Industry 13, 49-73 (2008).
PDF BibTeX XML Cite

Time delays in epidemic models. Modeling and numerical considerations. (English) Zbl 1131.34055

Arino, O. (ed.) et al., Delay differential equations and applications. Proceedings of the NATO Advanced Study Institute, Marrakech, Morocco, September 9–21, 2002. Dordrecht: Kluwer Academic Publishers (ISBN 978-1-4020-3645-3/hbk; 978-1-4020-3646-0/pbk). NATO Science Series II: Mathematics, Physics and Chemistry 205, 539-578 (2006).
MSC:  34K60 34K18 92D30
PDF BibTeX XML Cite

Krylov subspace-based reduced-order modeling of large-scale systems of integro-DAEs. (English) Zbl 1088.65594

Simos, Theodore S. (ed.) et al., ICNAAM 2005. International conference on numerical analysis and applied mathematics 2005. Official conference of the European Society of Computational Methods in Sciences and Engineering (ESCMSE), Rhodes, Greek, September 16–20, 2005. Weinheim: Wiley-VCH (ISBN 3-527-40652-2/hbk). 16-19 (2005).
MSC:  65R20 45J05 45F05
PDF BibTeX XML Cite

The numerical solution for system of singular integro-differential equations by Faber-Laurent polynomials. (English) Zbl 1118.65392

Li, Zhilin (ed.) et al., Numerical analysis and its applications. Third international conference, NAA 2004, Rousse, Bulgaria, June 29 – July 3, 2004. Revised selected papers. Berlin: Springer (ISBN 3-540-24937-0/pbk). Lecture Notes in Computer Science 3401, 219-223 (2005).
MSC:  65R20 45J05 45F15
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic expansions of solutions of strongly nonlinear systems of differential equations. (Асимптотики решений сильно нелинейных систем дифференциальных уравнений.) (Russian) Zbl 0949.34003

Moskva: Izdatel’stvo Moskovskogo Universiteta. 244 p. (1996).
PDF BibTeX XML Cite

On the reduction of an inverse problem for an equation of hyperbolic type. (English. Russian original) Zbl 0832.35151

Russ. Acad. Sci., Dokl., Math. 49, No. 1, 163-166 (1994); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 334, No. 5, 562-563 (1994).
MSC:  35R30 35L99 35A30
PDF BibTeX XML Cite

Reduction method for Wiener-Hopf integral operators with piecewise continuous symbols in \(L^ p\) spaces. (English. Russian original) Zbl 0574.45007

Funct. Anal. Appl. 18, 132-133 (1984); translation from Funkts. Anal. Prilozh. 18, No. 2, 55-56 (1984).
Reviewer: A.Bukhvalov
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification